# SDR CALA9901629

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB OUTER SURFACE CORRODED AROUND FASTENERS AT WING CENTER SECTION, FS 760 LOWER TORQUE BOX KEEL AREA.  THE CORRODED WEB SECTION WAS CUT OUT AND A NEW SECTION WAS INSTALLED IAW SRM 51-40-2.
